# SDR SWAA2018100125662

- Difficulty date: September 20, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 62,799 hours, 36,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE BROKEN BETWEEN BS 500B TO BS 500C, FORWARD FASTENER HOLE LT SIDE.  R&R BAFFLE IAW SRM & DWG.
